# SDR SIMA201805140006

- Difficulty date: May 10, 2018
- Submitted: May 14, 2018
- Operation: Air carrier
- Aircraft: N818AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145561
- Aircraft time: 34,916 hours, 31,572 cycles
- Engine: Rroyce AE3007A1P
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Right
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WITH THE RT ENGINE RUNNING AT MAX POWER, THE NR 2 BLEED OPEN AND NR 1 PACK SELECTED,  A STRONG ODOR WAS PRESENT IN THE COCKPIT.   WITH THE RT ENGINE AT MAX POWER AND NR 1 BLEED OPEN, AND NR 1 PACK SELECTED,  NO ODOR PRESENT,  THE RT ENGINE IS PROCUDING A STRONG ODOR AT MAX POWER.  AFTER COMPRESSOR WASH WAS COMPLIED WITH ODOR EVENT ETN-EM-72-034,  NO ODORS DETECTED.  PERFORMED A NR 2 ENGINE COMPRESSOR WASH IAW MM 72-00-00-100-801.  OPS CHECKED GOOD IAW ETN-EM-72-034.  NO ODORS DETECTED.
